# SDR ASAA0944380

- Difficulty date: January 14, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545807U31
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE FUSELAGE BETWEEN STRINGER 12R AND 13R JUST FWD OF FS 291.5 FRAME ATTACH ANGLE IS CRACKED.  R&R CRACKED ANGLE IAW SRM 51-40-02.
